Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 762652, 22 pages
http://dx.doi.org/10.1155/2009/762652
Research Article

Chaotic Image Encryption Design Using Tompkins-Paige Algorithm

1Computer Engineering Department, Faculty of Computer and Electrical Engineering, Shahid Beheshti University, Evin, Tehran 1983963113, Iran
2Computer Engineering Department, Faculty of Engineering, University of Isfahan, Isfahan 8174673441, Iran

Received 1 February 2009; Revised 29 April 2009; Accepted 14 July 2009

Academic Editor: Elbert E. Neher Macau

Copyright © 2009 Shahram Etemadi Borujeni and Mohammad Eshghi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shahram Etemadi Borujeni and Mohammad Eshghi, “Chaotic Image Encryption Design Using Tompkins-Paige Algorithm,” Mathematical Problems in Engineering, vol. 2009, Article ID 762652, 22 pages, 2009. https://doi.org/10.1155/2009/762652.